Notre Dame Journal of Formal Logic 22 (3):269-282 (1981)

Philip Hugly
University of California, Berkeley (PhD)
Charles Sayward
University of Nebraska, Lincoln
Anderson and Belnap devise a model theory for entailment on which propositional identity equals proposional coentailment. This feature can be reasonably questioned. The authors devise two extensions of Anderson and Belnap’s model theory. Both systems preserve Anderson and Belnap’s results for entailment, but distinguish coentailment from identity.
Keywords Anderson  Belnap  entailment  propositional identity
Categories (categorize this paper)
DOI 10.1305/ndjfl/1093883462
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 64,291
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

What is the Logic of Propositional Identity?Charles Sayward - 2006 - Logic and Logical Philosophy 15 (1):3-15.
The Pure Calculus of Entailment.Alan Ross Anderson & Nuel D. Belnap - 1962 - Journal of Symbolic Logic 27 (1):19-52.


Added to PP index

Total views
23 ( #476,954 of 2,456,045 )

Recent downloads (6 months)
1 ( #449,366 of 2,456,045 )

How can I increase my downloads?


My notes